# SDR 96ZZZX4801

- Difficulty date: May 2, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N67481
- Make and model: Frchld M62C
- Aircraft serial: T434341
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Fork
- Condition: Failed
- Location: Lower Lt Mlg
- Stage of operation: TO
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER LEFT LANDING GEAR FORK FAILED APPARENTLY DUE TO 'INTERNAL' CORROSION.  DURING TAKEOFF ROLL (TIME OF FAILURE), THE LEFT TIRE WAS CAUSED TO WEDGE AGAINST UPPER STRUT.  THIS EFFECTED SEVERE LEFT BRAKING AND CAUSING ACFT TO DEPART RUNWAY TO LEFT.
